CureZone   Log On   Join
 

Re: Can't lose weight, tired, and always hungry... by softballmom ..... Mirena, Skyla IUD Forum

Date:   4/28/2007 10:22:26 AM ( 15 years ago ago)
Hits:   8,911
URL:   https://curezone.org/forums/fm.asp?i=858007

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

There's another girl on here that said she was getting married - I bet you got them mixed up. Either that or you are a mind reader.

To Kate2206, I had all the exact same side effects. I never had acne, even as a teenager, until I got this dang IUD at the age of 39. Then I had horrible, huge Acne problems. I also had backaches every morning upon waking, I had weight gain, mood swings. I had the Mirena out 10 days ago and my face cleared up immediately. I haven't had a backache since. My moods are leveling out and I have lost 2 pounds. I am watching what I eat and exercising. But, with the Mirena, I did that also and never lost - only gained. At least now, my working out and eating less is paying off. I don't think the pounds will miraculously just melt away by only having the IUD removed.

I would not suggest the Mirena to anyone and yes, my doctor laughed at me when I told him I wanted it out and why. He said all those effects were NOT from the Mirena. Yeah, right.
 

<< Return to the standard message view

fetched in 0.06 sec, referred by curezone.org/forums/fmp.asp?i=858007